# SDR QMLA1101200808048

- Difficulty date: November 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N68AM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 117884141
- Condition: Intermittent
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORT - DURING A FLIGHT TO SAINT FRANCIS HOSPITAL, THE AIRCRAFT BEGAN TO HAVE VERY STRONG UNCOMMANDED YAW INPUTS.  THE PILOT DISENGAGED THE YAW CSAS BUT STILL FELT WHAT HE THOUGHT WAS UNCOMMANDED YAW INPUTS.  BOTH ENGINES INDICATED NORMAL.  THE PILOT THEN MADE A PRECAUTIONARY LANDING AND NOTIFIED MAINTENANCE.  MAINTENANCE REPORT - WHEN THE MECHANIC MADE A VISUAL INSPECTION OF THE TAIL ROTOR AND CONTROLS.  THE MECHANIC ALSO CLEANED AND REINSTALLED THE YAW CSAS COMPUTER ELECTRICAL CONNECTORS.  THE AIRCRAFT WAS THEN FLOWN IN THE LOCAL AREA AND HAD NO PROBLEMS.  THE AIRCRAFT WAS RETURNED TO SERVICE AND FLOWN BACK TO THE BASE.  APPROXIMATELY TWO HOUR LATER, THE NEXT DUTY PILOT EXPERIENCED THE SAME UNCOMMANDED YAW INPUTS.  THE AIRCRAFT WAS GROUNDED AND THE MECHANIC ORDERED A YAW CSAS COMPUTER.  THE COMPUTER WAS CHANGED THE NEXT DAY AND THE AIRCRAFT WAS FLOWN AGAIN FOR 15 MINUTES WITH NO YAW ISSUES.  THE AIRCRAFT WAS THEN PUT BACK INTO SERVICE AND HAS HAD NO FURTHER ISSUES.
